# SDR WVER2018022250209

- Difficulty date: February 22, 2018
- Submitted: April 7, 2022
- Operation: General aviation
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 37,299 hours, 27,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4 EA. INTERCOSTALS, P/N'S SH670-32075-3, SH670-32075-4,SH670-32077-3, SH670-32077-4, FS349.00 - FS364.00 CORRODED BEYOND REPAIRABLE LIMITS OF BOMBARDIER CRJ 700 SRM 53-21-23-101-003-A01. INTERCOSTALS REPLACED I.A.W. APPLICABLE CRJ 700 SRM'S
